# SDR CA021029015

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,905 hours
- Engine: Pwa CWASP
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 215340141
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION PRIOR TO INSTALLING AN UPGRADE KIT(K215-0399) TO STRENGTHEN THE MAIN LANDING GEAR ACTUATOR BOX STRUCTURE, IT WAS DISCOVERED THAT THE FITTINGS THAT ATTACH TO BOX STRUCTURE HAD FAILED. THIS WAS THE SECOND AIRCRAFT TO HAVE THIS OCCURRENC OF FAILURE IN THIS AREA. THE UPGRADE KITS HAD BEEN ORDERED PREVIOUSLY AND ARE BEING INSTALLED IN ALL OF THE OPERATOR'S CL-215 AIRCRAFT.
